MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number D-100
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during infusion the device, warming, blood and plasma iv set caused the reservoir of the fluid warmer to fill with blood.The reporter stated there was no medical intervention required, blood infusion discontinued.No patient adverse effects were reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.D4: udi number: complete udi number is unknown.The concomitant product was being used along with the tubing during the reported event, but there was no reportable malfunction of the device.No product or photos were returned therefore no device analysis could be completed.Without the return of the product involved a comprehensive failure investigation cannot be carried out, and a probable cause cannot be determined.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21596251
Report Number3012307300-2025-02816
Device Sequence Number9034641
Product Code KZL
UDI-Device Identifier40695085410004
UDI-Public(01)40695085410004
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8002950
Patient SexUnknown